Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering from loss of hair.

hi am 21 year old working as a software engineer in mysore.i am suffering from hair loss from past 6 months.i'm not usuing any oils to my hair.
Asked On : Thu, 31 Dec 2009
Answers:  1 Views:  1436
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Here are a few facts that you might find interesting about Hair fall. 1) Approximately 80-100 Hair fall per day is considered to be normal. 2) Cause for hair fall in adolescent age group is a) Illnesses or medical conditions (diabetes or thyroid disease) b) Use of Drugs or Products containing isotretinoin, and lithium c) Hair treatments and styling (chemically treated, such as getting your hair colored, bleached, straightened, or premed, can cause damage that may make the hair break off or fall out temporarily) d) Poor nutrition e) Disruption of the hair growth cycle. Measures that you could follow: Shampoo gently once in the day. Do not rub your hairs harshly. Do not use any cosmetics or machinery (blow Driers).
Answered: Thu, 7 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor